# SDR AALA20020130

- Difficulty date: January 25, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEVERAL AREAS OF CORROSION ON NR 6 SEAT TRACK STATION 1031-1309.  REPLACED NR 6 SEAT TRACK FROM STATION 1031-1309 PER SRM 51-01.  (M)
